# SDR AALA202108185105

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737-8
- Aircraft serial: 44480
- Aircraft time: 1,155 hours, 500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT NEXT TO LEFT AFT LAVATORY MISSING COVER. REPLACED EMERGENCY LIGHT COVER PER AMM 33-51-01.
